# SDR UHLA201508220646

- Difficulty date: August 22, 2015
- Submitted: August 25, 2015
- Operation: Air carrier
- Aircraft: N204JQ
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000243
- Aircraft time: 16,020 hours, 11,840 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Lock
- Condition: Dirty
- Location: Pax Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN CABIN DOOR VERY DIFFICULT TO PUSH INTO THE GUST LOCK WHEN OPENING, AND HAVE TO PUSH INTO GUST LOCK FROM OUTSIDE.  FOUND LOCKING MECHANISM FOR L1 DOOR FILLED WITH GRIME AND DIRT.  CLEANED AND REMOVED DEBRIS AND PERFORMED ADJUSTMENT TESTS IAW AMM 52-11-00 AND CHECKS GOOD.
